# SDR DALA2019040532224

- Difficulty date: April 2, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 66,251 hours, 24,909 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Missing
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L MISSING STIOP PLATE AT FWD SIDE OF INTERCOSTAL. INSTALLED DOOR STOP FITTING IAW B757 AMM 52-11-00.
